# SDR 02FDEA00299

- Difficulty date: April 27, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C25331
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT BS 588, STR 22L.  REMOVED AND REPLACED SKIN PER SRM 53-30-1.
